# SDR 97ZZZX1160

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97ST
- Make and model: Mooney M20R
- Aircraft serial: 290101
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Hub
- Part number: 646655
- Condition: Failed
- Location: Alt Drive
- Part time: 62 hours
- Component: 649304
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILURE IN-FLIGHT.  INVESTIGATION REVEALED ALT DRIVE HUB HAD FAILED.
